# SDR T8VA20171121001

- Difficulty date: October 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N713WT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752138
- Aircraft time: 9,675 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 8,602 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: LW10541
- Condition: Sheared
- Location: Governor
- Part time: 1,479 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING SETUP FOR APPROACH TO LANDING STALL, RIGHT ENGINE FAILED AND WAS SECURED. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DEPARTURE WITH NO FURTHER INCIDENT.  MAINTENANCE DISCOVERED THAT THE WERE LITTLE TO NO CONTROL OF THE PROPELLER AND AFTER INVESTIGATION FOUND THAT THE TEETH ON THE GOVERNOR DRIVE GEAR HAD SHEARED.
